# SDR 9614102284

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G, B

## Discrepancy

DURING CRUISE FLIGHT AT 32,000 FEET, AIRCRAFT HAD COMPLETE CABIN DEPRESSURIZATION.  OXYGEN MASKS WERE DEPLOYED AND THE AIRCRAFT MADE AN EMERGENCY DESCENT.  FLIGHT DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  MKE MAINTENANCE FOUND AFT FORWARD CARGO NET LODGED IN FORWARD CORNER OF DOOR SILL.  PERFORMED VESSEL LEAK CHECK, CHECKED OK.  STOWED OXYGEN MASKS, MADE VISUAL INSPECTION OF ALL AIRCRAFT COMPARTMENTS AND OUTFLOW VALVES.
